Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Tingling sensation in body, blacked out, fainted, excessive body heat. Causes?

I get a tingling feeling that moves down my body, and hot from my head down my legs. I sat down then got up to get my phone and next thing I new I was laying on the ground. Blacked out or passed out. Sat up for awhile and then it goes away after more then 30 minutes. I am a 50 yr old women. I have had this before a few times but this is the 2nd time I passed out.
Asked On : Sun, 4 Nov 2012
Answers:  2 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

This is typical syncope! You ought to see a doctor! You need examination / and investigation...

     You have to see a neurologist. / MRI (at times EEG too) may be needed. MRA (MRI angiography) shows blood vessels and is generally done at the same sitting.
     If there are no clues, you have to be investigated by a Cardoiologist! EKG / HOLTER (24 to 48 hour ambulatory monitoring – for arrhythmia) / ECHOcardiogram (for clot) / TMT (Treadmill exercise ECG – for ischemia) / LABORATORY work-up – may all be necessary for further assessment and assistance.
The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 6 Sep 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It seems that this might be due to menopausal syndrome.
There might be having some vascular bacillar insufficiency causing this problem.
Take B.complex and B1, B6, B12 capsules and some multivitamin supplements.
If require attend Menopausal clinic and take advice.
Ok and take care.
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor